MAUDE Adverse Event Report: MSD Deggendorf Mfg CAPSTONE PTC¿ Spinal System; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MSD Deggendorf Mfg CAPSTONE PTC¿ Spinal System; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 3992609
Medical Device Problem Codes Mechanical Problem (1384); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2026
Type of Reportable Event Malfunction

Brand Name
CAPSTONE PTC¿ Spinal System
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MSD Deggendorf Mfg
wertstrasse 17
deggendorf,de 94469
GM  94469
Manufacturer (Section G)
MSD Deggendorf Mfg
wertstrasse 17
deggendorf,de 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50915242
Report Number3011795235-2026-00066
Device Sequence Number5544728
Product Code MAX
UDI-Device Identifier00643169187436
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K172199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3992609
Device Catalogue Number3992609
Device Lot Number27TR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown